`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 21,Number 2,     June 2008

1

Entropy formula for endomorphisms: Relations between entropy, exponents and dimension   Pages : 367 - 392

Min Qian and Jian-Sheng Xie

 Abstract       Full Text      Related Articles

2

Axiom a systems without sinks and sources on $n$-manifolds   Pages : 393 - 401

Enoch H. Apaza and Regis Soares

 Abstract       Full Text      Related Articles

3

Growth of the number of geodesics between points and insecurity for Riemannian manifolds   Pages : 403 - 413

Keith Burns and Eugene Gutkin

 Abstract       Full Text      Related Articles

4

Non--autonomous and random attractors for delay random semilinear equations without uniqueness   Pages : 415 - 443

Tomás Caraballo,  M. J. Garrido-Atienza,  B. Schmalfuss and José Valero

 Abstract       Full Text      Related Articles

5

Thresholds for breather solutions of the discrete nonlinear Schrödinger equation with saturable and power nonlinearity   Pages : 445 - 475

J. Cuevas,  J. C. Eilbeck and N. I. Karachalios

 Abstract       Full Text      Related Articles

6

Renormalization of diophantine skew flows, with applications to the reducibility problem   Pages : 477 - 500

Hans Koch and João Lopes Dias

 Abstract       Full Text      Related Articles

7

Estimates of the topological entropy from below for continuous self-maps on some compact manifolds   Pages : 501 - 512

Wacław Marzantowicz and Feliks Przytycki

 Abstract       Full Text      Related Articles

8

Uniqueness results for boundary value problems arising from finite fuel and other singular and unbounded stochastic control problems   Pages : 513 - 535

Monica Motta and Caterina Sartori

 Abstract       Full Text      Related Articles

9

The Haar theorem for lattice-ordered abelian groups with order-unit   Pages : 537 - 549

Daniele Mundici

 Abstract       Full Text      Related Articles

10

Generic properties of Lagrangians on surfaces: The Kupka-Smale theorem   Pages : 551 - 569

Elismar R. Oliveira

 Abstract       Full Text      Related Articles

11

Almost sure stability of some stochastic dynamical systems with memory   Pages : 571 - 593

Alexandra Rodkina,  Henri Schurz and Leonid Shaikhet

 Abstract       Full Text      Related Articles

12

Infinite Bernoulli convolutions with different probabilities   Pages : 595 - 600

Hajnal R. Tóth

 Abstract       Full Text      Related Articles

13

Global exponential stability of traveling waves in monotone bistable systems   Pages : 601 - 623

Je-Chiang Tsai

 Abstract       Full Text      Related Articles

14

Minimization of non quasiconvex functionals by integro-extremization method   Pages : 625 - 641

Sandro Zagatti

 Abstract       Full Text      Related Articles

15

Compact uniform attractors for dissipative lattice dynamical systems with delays   Pages : 643 - 663

Caidi Zhao and Shengfan Zhou

 Abstract       Full Text      Related Articles